MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; ENROUTE NPS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; ENROUTE NPS
Model Number SR-200-NPS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Vascular Dissection (3160)
Date of Event 05/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discarded by hospital.
 
Event or Problem Description
Circumferential atheroma at clamp/stick zone therefore accessed vessel 1 cm distal to atheroma.J-tip.035 4 cm within vessel.Enroute nps arterial sheath introduced under fluoro met resistance told physician to stop.Small distal dissection flap noted in distal rcca.Rica stenosis treated with srm 0640 enroute sds and dissection flap tacked down with srm 0930 enroute sds.

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
ENROUTE NPS
Manufacturer (Section D)
SILK ROAD MEDICAL
735 north pastoria avenue
sunnyvale CA 94085
MDR Report Key6582693
Report Number3007215228-2017-00002
Device Sequence Number91706
Product Code NTE
UDI-Device Identifier00811311020744
UDI-Public(01)00811311020744(17)180402(10)200807
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K153485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/02/2018
Device Model NumberSR-200-NPS
Device Catalogue NumberSR-200-NPS
Device Lot Number200807
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR